Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 476581, 9 pages
http://dx.doi.org/10.1155/2012/476581
Research Article

On the Stability of Some Discrete Fractional Nonautonomous Systems

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
2Institute for Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 7 June 2011; Revised 28 November 2011; Accepted 29 November 2011

Academic Editor: Ibrahim Sadek

Copyright © 2012 Fahd Jarad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fahd Jarad, Thabet Abdeljawad, Dumitru Baleanu, and Kübra Biçen, “On the Stability of Some Discrete Fractional Nonautonomous Systems,” Abstract and Applied Analysis, vol. 2012, Article ID 476581, 9 pages, 2012. https://doi.org/10.1155/2012/476581.